MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) IDENTITY ADX SR; IMPLANTABLE PACEMAKER PULSE GENERATOR

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) IDENTITY ADX SR; IMPLANTABLE PACEMAKER PULSE GENERATOR
Model Number 5180
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
It was reported that an asymptomatic patient presented to the hospital on (b)(6) 2021 for a follow up, where the patient's pacemaker was found to be in elective replacement indicator mode due to premature battery depletion.The device was explanted and replaced on (b)(6) 2021.The patient was stable throughout.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
Analysis was normal.No anomalies were found.

Brand Name
IDENTITY ADX SR
Common Device Name
IMPLANTABLE PACEMAKER PULSE GENERATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
MDR Report Key11383550
Report Number2017865-2021-06799
Device Sequence Number11887926
Product Code DXY
UDI-Device Identifier05414734006804
UDI-Public05414734006804
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2016
Device Model Number5180
Device Catalogue Number5180
Device Lot NumberS000001193
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/13/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/01/2021
Supplement Date Received by Manufacturer04/08/2021
10/13/2021
Initial Report FDA Received Date02/26/2021
Supplement Report FDA Received Date05/03/2021
10/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;